# SDR SWAA2012090407355

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 38,134 hours, 26,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER AMM.
